JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FUNCTION ALGEBRAS ON BIDISKS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FUNCTION ALGEBRAS ON BIDISKS
Chi, Kieu Phuong; Dieu, Nguyen Quang;
  PDF(new window)
 Abstract
We study sufficient conditions for function algebras generated by four smooth functions on a small closed bidisk near the origin in to coincide with the space of continuous functions on the bidisk. This problem in one dimension has been studied by De Paepe and the second name author.
 Keywords
function algebras;polynomially convex;approximation on disks;
 Language
English
 Cited by
 References
1.
N. Q. Dieu and K. P. Chi, Function algebras on disks II, Indag. Math. (NS). 17 (2006), no. 4, 557-566. crossref(new window)

2.
N. Q. Dieu and P. J. de Paepe, Function algebras on disks, Complex Var. Theory Appl. 47 (2002), no. 5, 447-451. crossref(new window)

3.
L. Hormander and J. Wermer, Uniform approximation on compact sets in Cn, Math. Scand. 23 (1968), 5-21.

4.
A. G. O'Farrell, K.J. Preskenis, and D. Walsh, Holomorphic approximation in Lipschitz norms, Proceedings of the conference on Banach algebras and several complex variables (New Haven, Conn., 1983), 187-194, Contemp. Math., 32, Amer. Math. Soc., Providence, RI, 1984.

5.
P. J. de Paepe, Eva Kallin's lemma on polynomial convexity, Bull. London Math. Soc. 33 (2001), no. 1, 1-10. crossref(new window)